Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello. Thanks for writing in. My name is***** and I would be happy to help you. If she already developed neurologic complications from distemper, there is nothing you can do to stop that. The effects are usually permanent. Aspirin is an anti-inflammatory pain reliever, so it won't help with neurologic symptoms. Enteric coated aspirin is the only human OTC pain medication you can use in dogs, but it can still cause mild gastrointestinal bleeding or lead to an ulcer, so I don't normally recommend using it. She would benefit more from a muscle relaxer, but that won't stop the signs completely either. The damage done to the brain and nerves is permanent with distemper. Please let me know if you have any other questions or concerns. Hope this helps
My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, please rate it. Rating it is the only way I get credit for helping you. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.